# SDR CKSA95158

- Difficulty date: December 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45816
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 55978312
- Condition: Crack
- Location: Ws 86
- Part time: 59,357 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - DURING C-CHECK INSPECTION, FOUND LEADING EDGE STATION XFS 86 (APPROX) TOP SPAR CAP CRACKED AND CORRODED.  INSTALLED REPAIR AS IT REQUIRED IAW AIA/E2119 AND DC-8 SRM 51-1-20D.  (M)
